Journal of Symbolic Logic

A Decidable Subclass of the Minimal Godel Class with Identity

Warren D. Goldfarb, Yuri Gurevich, and Saharon Shelah

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 49, Issue 4 (1984), 1253-1261.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183741702

Mathematical Reviews number (MathSciNet)
MR771791

Zentralblatt MATH identifier
0576.03009

JSTOR
links.jstor.org

Citation

Goldfarb, Warren D.; Gurevich, Yuri; Shelah, Saharon. A Decidable Subclass of the Minimal Godel Class with Identity. J. Symbolic Logic 49 (1984), no. 4, 1253--1261. https://projecteuclid.org/euclid.jsl/1183741702


Export citation